... with all the side effects I have been reading on certain sites. Seems as though a lot of people have had some serious ones. Not sure if I should go ahead with the injection or not. IF anyone has anything GOOD to say about Prolia or that they did not have any side effects , I would love to hear about them. I dont have any other medical problems and thinking that most people who have responded negatively have other medical conditions
I am in the same boat My Dexta numbers are worse and I was advised to take Prolia but the risks seem to outweigh the benefits ..I surely do NOT want to experience any of them ... I know one lady in my yoga classes who has been taking Prolia for a few years she says she has not had any reactions ..but I know she has had back pain and rashes ... I wish I knew what to do I am at a loss at this point ...
I'm sure that you can find some happy campers, but you take your chances with this injection which has known bad effects. Plus it hasn't been on the market long to know all the bad side effects. Do you really want to get a few percentage points better bones--temporarily? I took Fosamax for 5 years when I just had osteopenia and now a few years later have bad osteoporosis. A lot of good it did for me! And Fosamax and the others in that category can leave people with lasting bad side effects. As Consumer Reports said about them, with the minimal benefits from these meds it does not warrant their use given the high risks from them.
Have you gone on this yet? If so, how do you feel? I too have to start Prolia but am terrified as there are so many side effects and you never know what the outcome is plus this will be in your system for 6 months. My doctor is adamant that I should start and is not willing to understand how fearful I am.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trying to find out how people prescribed to take denosumab as an injection (also named prolia or the
Posted 9 Jan 2011 • 1 answer
Posted 23 Apr 2016 • 1 answer
Posted 3 Jul 2016 • 0 answers
Posted 9 Feb 2017 • 0 answers
Posted 13 Sep 2017 • 0 answers